# SDR 05FDEA04182

- Difficulty date: December 8, 2005
- Submitted: December 8, 2005
- Operation: Air carrier
- Aircraft: N220FE
- Make and model: Boeing 727-200
- Aircraft serial: 20934
- Aircraft time: 54,701 hours, 34,215 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT HAS EXFOLIATED SKIN AT STA 1044 TO 1050 STR 29R-28R.  REMOVED DAMAGE IAW B727 SRM 53-30-3 FIG 3 SHEET 1.  FABRICATED AND INSTALLED DOUBLER IAW B727 SRM 53-30-3 FIG 3, 51-10-2 AND 51-30-2, MECH NR 7990 QC 362, MAJOR REPAIR.
